Finite ring groups
Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 15 (1966), pp. 224-261
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MMO_1966_15_a5,
author = {G. I. Kats and V. G. Palyutkin},
title = {Finite ring groups},
journal = {Trudy Moskovskogo matemati\v{c}eskogo ob\^{s}estva},
pages = {224--261},
year = {1966},
volume = {15},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MMO_1966_15_a5/}
}
G. I. Kats; V. G. Palyutkin. Finite ring groups. Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 15 (1966), pp. 224-261. http://geodesic.mathdoc.fr/item/MMO_1966_15_a5/